Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 45, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 30, 2007, 7:49 AM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 30, 2007, 7:49 AM CDT (12:49 UTC)
- Expired
- May 30, 2007, 10:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Whole counties
Counties Atoka County, OK, Bryan County, OK
The radar
The Norman radar (KTLX), 166 km from the middle of the area, began a volume at 12:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 8:30 AM CDT | FLASH FLOOD | Durant, OK | NUMEROUS STREETS FLOODED,SOME IMPASSIBLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -522 m²/s²
- 0-3 km storm-relative helicity
- -609 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KOUN 301252
FFWOUN
OKC005-013-085-095-301545-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
749 AM CDT WED MAY 30 2007
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
MARSHALL COUNTY IN SOUTHEAST OKLAHOMA...
LOVE COUNTY IN SOUTHERN OKLAHOMA...
* UNTIL 1045 AM CDT
* AT 749 AM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS
WAS PRODUCING VERY HEAVY RAIN FROM ATOKA TO MADILL TO ARDMORE.
ONE TO TWO INCHES OF RAIN IN LESS THAN ONE HOUR WILL CAUSE FLASH
FLOODING AS THIS LINE OF STORMS MOVES ACROSS THE RED RIVER VALLEY
THROUGH 9 AM.
* LOCATIONS IN THE WARNING INCLUDE ACHILLE...ALBANY...ARMSTRONG...
ATOKA...BENNINGTON...BLUE...BOKCHITO...BURNEYVILLE...CADDO...
CALERA...CANEY...CARTWRIGHT...CENTRAL LAKE TEXOMA...COLBERT...
COURTNEY...DURANT...HENDRIX...KEMP...KENEFIC...KINGSTON...LANE...
LEBANON...LEON...LITTLE CITY...MARIETTA...MCBRIDE...MCGEE CREEK
LAKE...MEAD...OVERBROOK...RUBOTTOM...SILO...SOUTHERN LAKE MURRAY...
THACKERVILLE...TUSHKA...UTICA...WADE...WILLIS AND WOODVILLE.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD
WATERS
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.
LAT...LON 3360 9749 3378 9572 3448 9583 3439 9626
3413 9639 3407 9689 3406 9755
$$1 follow-up statement
000
WGUS74 KOUN 301355
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
851 AM CDT WED MAY 30 2007
OKC005-013-085-095-301545-
LOVE OK-BRYAN OK-MARSHALL OK-ATOKA OK-
851 AM CDT WED MAY 30 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
ATOKA...MARSHALL...BRYAN AND LOVE COUNTIES...
AT 851 AM CDT...THE LINE OF STRONG THUNDERSTORMS THAT PRODUCED HEAVY
RAIN OVER PARTS OF SOUTHERN OKLAHOMA HAD MOVED SOUTHEAST INTO NORTH
TEXAS. LIGHT TO OCCASIONALLY MODERATE RAIN WILL CONTINUE FOR ANOTHER
HOUR OR SO IN THE WARNING AREA. ALTHOUGH THE STRONG THUNDERSTORMS
HAVE MOVED OUT OF THE AREA...RUNOFF FROM THE EARLIER HEAVY
RAIN...ESPECIALLY ACROSS PARTS OF LOVE AND BRYAN COUNTIES WHERE 2 TO
3 INCHES OF RAIN FELL...MAY CONTINUE TO CAUSE AREAS OF HIGH WATER
AND FLOODING THIS MORNING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARM LANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
LAT...LON 3360 9749 3378 9572 3448 9583 3439 9626
3413 9639 3407 9689 3406 9755
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 30, 3:45 AM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, May 30, 3:45 AM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 345 AM CDT WED MAY 30 2007 WELL DEVELOPED MCS IS MAKING STEADY PROGRESS ACROSS NORTHWEST OKLAHOMA THIS MORNING. MODELS HAVE STRUGGLED WITH DEVELOPMENT AND MOVEMENT THIS FAR SOUTH...BUT CURRENT TRENDS SUGGEST THAT BEST CHANCES MAY REMAIN ALONG AND NORTH OF I-40 CORRIDOR. THIS WOULD BRING STRONG STORMS INTO THE METRO AREA NEAR SUNRISE WITH THE THREAT FOR LOCALLY HEAVY RAINFALL. EXACT EVOLUTION OF CONVECTION THIS MORNING WILL HAVE MAJOR IMPACT CONCERNING BOUNDARIES FOR REDEVELOPMENT THIS AFTERNOON AND EVENING. FOR NOW HAVE TRENDED MORE WITH THE NAM WHICH WILL FOCUS STORMS FROM SOUTHWEST/WESTERN NORTH TEXAS THROUGH CENTRAL AND NORTH CENTRAL OKLAHOMA. BY THURSDAY UPPER LOW WILL BECOME NEARLY STATIONARY OVER THE NORTHERN PLAINS BEFORE MOVING SOUTHEAST LATE FRIDAY INTO SATURDAY. THEREFORE THE FRONT WILL LIKELY LIFT NORTHWARD INTO THE CENTRAL PLAINS ON THURSDAY AND FOCUS MORE ORGANIZED CONVECTION ACROSS THIS REGION. CONVECTION ACROSS CENTRAL PLAINS MAY PUSH BOUNDARY SOUTHWARD INTO AT LEAST NORTHERN PARTS OKLAHOMA LATE THURSDAY INTO FRIDAY SO HIGHEST POPS WILL REMAIN ACROSS NORTHERN PARTS OF FA. SOUTHERN PLAINS WILL TRANSITION TO NORTHWEST FLOW EARLY IN THE WEEKEND AS UPPER LOW MOVES INTO GREAT LAKES REGION. THIS MAY ALLOW FOR CONVECTIVE SYSTEMS TO DEVELOP OVER THE HIGHER TERRAIN AND MOVE ACROSS AT LEAST WESTERN PARTS OF FA SATURDAY AND MAYBE SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 77 63 80 66 / 70 50 30 30 HOBART OK 80 61 81 65 / 50 50 30 30 WICHITA FALLS TX 84 66 84 68 / 50 50 30 20 GAGE OK 74 54 80 61 / 30 20 40 40 PONCA CITY OK 75 61 78 64 / 70 50 40 40 DURANT OK 83 68 81 69 / 40 40 30 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && SIX
Hazardous weather outlook, May 30, 6:10 AM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
610 AM CDT WED MAY 30 2007
OKZ004>048-050>052-TXZ083>090-301700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
610 AM CDT WED MAY 30 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THROUGH EARLY MORNING...THE BEST CHANCE FOR SEVERE THUNDERSTORMS
WILL BE SOUTHEAST OF A LINE FROM LAWTON TO PAULS VALLEY AND SEMINOLE
OKLAHOMA.
THIS AFTERNOON AND THIS EVENING THE SLIGHT RISK AREA IS SOUTHEAST
OF A LINE FROM WOODWARD TO ELK CITY AND HOLLIS.
TIMING...
STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS PARTS OF SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS FROM 6 AM THROUGH 9 AM. SEVERE
THUNDERSTORMS MAY REDEVELOP BY 6 PM AND CONTINUE THROUGH THE
OVERNIGHT HOURS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS EARLY THIS MORNING
AND AGAIN THIS AFTERNOON AND EVENING.
DISCUSSION...
A LARGE THUNDERSTORM COMPLEX WILL MOVE SOUTHEAST ACROSS SOUTHERN
OKLAHOMA AND WESTERN NORTH TEXAS THROUGH MID MORNING. ALTHOUGH MID
AND UPPER LEVEL WINDS ACROSS THIS AREA ARE NOT PARTICULARLY STRONG...
WEAK TO MODERATE INSTABILITY WILL ALLOW FOR THUNDERSTORMS TO BECOME
SEVERE ALONG THE LEADING EDGE OF THE COMPLEX. DAMAGING WINDS TO 65
MPH AND QUARTER SIZE HAIL WILL BE THE MAIN THREATS. OTHER SCATTERED
THUNDERSTORMS DEVELOPING AHEAD OF THIS COMPLEX OVER SOUTHERN
OKLAHOMA WILL BE CAPABLE OF PRODUCING HAIL TO HALF DOLLARS.
THE THUNDERSTORM COMPLEX WILL MOVE QUICKLY SOUTH OF THE RED RIVER BY
MID MORNING. BY LATE AFTERNOON...HEATING WILL RESULT IN MODERATE TO
HIGH INSTABILITY FROM WESTERN NORTH TEXAS THROUGH CENTRAL AND NORTH
CENTRAL OKLAHOMA. OUTFLOW WINDS FROM THE MORNING COMPLEX AND A COLD
FRONT WILL PROVIDE THE FOCUS FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS. HAIL TO THE SIZE OF GOLFBALLS AND WINDS TO 70 MPH
WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL ACROSS PARTS OF SOUTHERN AND SOUTHEAST OKLAHOMA
OVER THE WEEKEND HAS LEFT THE AREA MORE SUSCEPTIBLE TO FLASH
FLOODING. A FEW AREAS MAY RECEIVE 1 TO 2 INCHES OF RAINFALL
EARLY THIS MORNING WHICH WILL RESULT IN FLOODING OF POOR DRAINAGE
AREAS AS WELL AS STREAMS AND CREEKS. BE ESPECIALLY CAREFUL OF
LOW WATER CROSSINGS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
A COLD FRONT WILL STALL OVER THE REGION THIS EVENING AND WILL
LIKELY LIFT NORTH INTO PARTS OF KANSAS DURING THE DAY. THE FRONT
WILL BE THE FOCUS FOR ADDITIONAL SHOWERS AND STORMS AND ANOTHER
LARGE COMPLEX MAY DEVELOP THURSDAY NIGHT INTO FRIDAY MORNING.
THUNDERSTORMS ASSOCIATED WITH THIS COMPLEX MAY MOVE INTO NORTHERN
OKLAHOMA EARLY FRIDAY. BY THE WEEKEND...A SLIGHT CHANGE IN THE
UPPER-AIR PATTERN WILL KEEP THUNDERSTORMS IN THE FORECAST...WITH
NIGHT-TIME AND MORNING THUNDERSTORM COMPLEXES THE PRIMARY MODE.
OTHER HAZARDOUS WEATHER...
AS THE NORTHWEST-FLOW PATTERN EVOLVES...PERIODS OF HEAVY RAIN WILL
CONTINUE TO BE POSSIBLE THROUGH THE WEEKEND.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.In the hours before
Local storm report, May 30, 6:47 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
647 AM CDT WED MAY 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND DMG 9 E LEXINGTON 35.02N 97.18W
05/30/2007 CLEVELAND OK NWS EMPLOYEE
8 INCH TREE LIMB DAMAGED PUMP HOUSE
&&
DASpecial weather statement, May 30, 6:58 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 658 AM CDT WED MAY 30 2007 OKZ051-301245- MARSHALL OK- 658 AM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR MARSHALL COUNTY. A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 30 MILES NORTH OF OAKLAND TO 28 MILES WEST OF OAKLAND AT 658 AM CDT...MOVING EAST AT 40 MPH. HEAVY RAINFALL RATES AND STRONG WINDS CAN BE EXPECTED. PEOPLE IN MARSHALL COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. WR
Special weather statement, May 30, 7:00 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 700 AM CDT WED MAY 30 2007 OKZ052-301300- BRYAN OK- 700 AM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY. A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM 41 MILES NORTH OF ARMSTRONG TO 46 MILES WEST OF CALERA AT 700 AM CDT...MOVING SOUTHEAST AT 30 MPH. VERY HEAVY RAINFALL AND STRONG WINDS CAN BE EXPECTED. PEOPLE IN BRYAN COUNTY...INCLUDING THE CITY OF DURANT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. WR
Special weather statement, May 30, 7:17 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 717 AM CDT WED MAY 30 2007 OKZ048-301300- ATOKA OK- 717 AM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ATOKA COUNTY. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 16 MILES WEST OF WARDVILLE TO 28 MILES WEST OF BOGGY DEPOT STATE PARK AT 717 AM CDT... MOVING EAST AT 25 MPH. VERY HEAVY RAINFALL AND STRONG WINDS CAN BE EXPECTED WITH THESE STORMS. PEOPLE IN ATOKA COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, May 30, 7:37 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
737 AM CDT WED MAY 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG SHAWNEE 35.34N 96.92W
05/30/2007 POTTAWATOMIE OK PUBLIC
ROOF BLOWN OFF BLDG AT GORDON COOPER VO-TECH
0609 AM TSTM WND DMG SHAWNEE 35.34N 96.92W
05/30/2007 POTTAWATOMIE OK PUBLIC
BOARD BLOWN INTO WIND SHEILD OF MOVING VEHICLE.
&&
DWLocal storm report, May 30, 7:42 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
742 AM CDT WED MAY 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HAIL 1 E JOLLY 33.88N 98.33W
05/30/2007 E0.88 INCH CLAY TX AMATEUR RADIO
NICKEL HAIL 1/2 MILE EAST OF JOLLY ON HWY 287.
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:20 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 40 min |
| May 30, 12:35 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 40 min |
| May 30, 1:35 AM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 40 min |
| May 30, 2:17 AM CDT | Severe Thunderstorm Warning | OUN | Dewey | 28 min |
| May 30, 3:29 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 46 min |
| May 30, 3:51 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love | 39 min |
| May 30, 4:07 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Caddo, Greer, Kiowa, Washita | 53 min |
| May 30, 4:19 AM CDT | Severe Thunderstorm Warning | OUN | Love | 41 min |
| May 30, 4:36 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 39 min |
| May 30, 4:59 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 46 min |
| May 30, 5:06 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 39 min |
| May 30, 5:08 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 52 min |
| May 30, 5:15 AM CDT | Severe Thunderstorm Warning | OUN | Garvin | 45 min |
| May 30, 5:23 AM CDT | Severe Thunderstorm Warning | OUN | Logan | 52 min |
| May 30, 5:37 AM CDT | Severe Thunderstorm Warning | OUN | Johnston, Marshall | 38 min |
| May 30, 5:41 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Stephens | 49 min |
| May 30, 5:44 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 31 min |
| May 30, 5:59 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 46 min |
| May 30, 6:11 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Love | 49 min |
| May 30, 6:16 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 59 min |
| May 30, 6:20 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc, Seminole | 70 min |
| May 30, 6:53 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 52 min |
| May 30, 6:56 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 49 min |
| May 30, 7:30 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 60 min |
| May 30, 7:49 AM CDT | Flash Flood Warning | OUN | Atoka, Beckham, Blaine, Bryan, Caddo, Canadian and 37 more | 111 days |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.